# SDR CA041004006

- Difficulty date: September 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 770699A
- Condition: Burned
- Location: P1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW SMELLED SMOKE IN THE COCKPIT AND RETURNED TO THE AIRPORT JUST AFTER TAKEOFF.  THEY HAD SEVERAL CIRCUIT BREAKER TRIPPED FOR THE DC BUS 1 ON THE EMSCDU AND EVENTUALLY THE DC BUSS 1 FEED 4, WHICH FEED SPDA 4 TRIPPED AS WELL.  SEVERAL ANOMALIES WERE NOTED IN THE COCKPIT, SUCH AS LIGHTS AND SOME AVS EQUIPMENT GOING OFF.  UPON INSPECTION, THE P1 CONNECTOR WAS FOUND BURNED ON SPDA 4.  THE CONNECTOR SEEMED TO BE WELDED TO THE SPDA. THE SPDA WAS REMOVED WITH THE CONNECTOR STILL ATTACHED.   A NEW SPDA AND P1 WERE INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
